Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 20, 2012, 2:04 AM CDT for Henderson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 2:04 AM CDT (07:04 UTC)
- Expired
- Mar 20, 2012, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS54 KFWD 200704
FFWFWD
TXC213-201000-
/O.NEW.KFWD.FF.W.0015.120320T0704Z-120320T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
204 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENDERSON COUNTY IN NORTHEAST TEXAS
* UNTIL 500 AM CDT
* AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM
EUSTACE TO 9 MILES SOUTH OF TRINIDAD...MOVING EAST AT 30 MPH. VERY
HEAVY RAINS HAVE ALREADY OCCURRED ACROSS HENDERSON COUNTY AND
PRODUCED 1 TO 3 INCHES OF RAINFALL. AN ADDITIONAL 2 INCHES OF
RAIN IS EXPECTED AND WILL RESULT IN FLASH FLOODING THROUGH 500 AM
CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...ATHENS...BROWNSBORO...CHANDLER...COFFEE CITY AND
BERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
3217 9618 3221 9615 3220 9620 3226 9628
3230 9630 3235 9646 3236 9545 3228 9544
3223 9548 3221 9546 3215 9547 3209 9542
$$
921 follow-up statement
889
WGUS74 KFWD 200954
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT TUE MAR 20 2012
TXC213-201002-
/O.EXP.KFWD.FF.W.0015.000000T0000Z-120320T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-
454 AM CDT TUE MAR 20 2012
...THE FLASH FLOOD WARNING FOR HENDERSON COUNTY EXPIRES AT 500 AM
CDT...
THE LINE OF STORMS PRODUCING THE HEAVY RAINFALL HAS MOVED OFF TO THE
EAST OF HENDERSON COUNTY. MODERATE RAINFALL WILL CONTINUE THROUGH
THE NEXT FEW HOURS...WITH RAINFALL RATES OF A QUARTER INCH PER HOUR.
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...
DRAINAGE DITCHES...STORM DRAINS...OR FLOODED STREAMS.
LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
3217 9618 3221 9615 3220 9620 3226 9628
3230 9630 3235 9646 3236 9545 3228 9544
3223 9548 3221 9546 3215 9547 3209 9542
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 12:45 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 20, 12:45 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 AM CDT TUE MAR 20 2012 .AVIATION... /06Z TAFS/ CONCERNS...THUNDER FIRST FEW HOURS OF TAFS. MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z (5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS. STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY. WACO... NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES. 25 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 69 50 73 50 / 30 20 10 10 10 WACO, TX 47 67 48 76 48 / 20 20 10 10 10 PARIS, TX 50 66 48 74 50 / 40 30 10 10 10 DENTON, TX 46 69 46 71 45 / 40 30 10 10 10 MCKINNEY, TX 44 69 47 72 48 / 40 30 10 10 10 DALLAS, TX 51 69 50 74 52 / 30 20 10 10 10 TERRELL, TX 47 70 49 74 50 / 30 20 10 10 10 CORSICANA, TX 48 67 49 75 50 / 20 20 10 10 10 TEMPLE, TX 47 71 47 73 48 / 20 20 10 10 10 MINERAL WELLS, TX 45 67 45 73 47 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. && 25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Local storm report, Mar 20, 12:14 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLOOD 1 S HONEY GROVE 33.57N 95.92W
03/20/2012 FANNIN TX AMATEUR RADIO
A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
HIGHWAY WERE FLOODED.Local storm report, Mar 20, 12:27 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD 1 SW WOODWAY 31.51N 97.21W
03/20/2012 MCLENNAN TX TRAINED SPOTTER
WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
CHAPTEL RD. CARS HAVE FLOODED OUT.Local storm report, Mar 20, 12:54 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD DALLAS 32.77N 96.78W
03/19/2012 DALLAS TX FIRE DEPT/RESCUE
HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
LAWTHER)Special weather statement, Mar 20, 1:16 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT TUE MAR 20 2012
TXZ158-174-200645-
MILAM TX-BELL TX-
116 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BELL COUNTY
NORTHERN MILAM COUNTY
AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF GRANGER...MOVING NORTHEAST
AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON...HOLLAND...ROGERS
AND THORNDALE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3071 9726 3074 9729 3075 9733 3085 9752
3107 9713 3099 9707 3105 9694 3084 9682
3060 9722
TIME...MOT...LOC 0616Z 241DEG 46KT 3077 9736Local storm report, Mar 20, 1:26 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM FLASH FLOOD WACO 31.55N 97.15W
03/20/2012 MCLENNAN TX BROADCAST MEDIA
NUMEROUS ROADS ARE CLOSED IN THE CITY OF WACO AND ONE
HIGH WATER RESCUE IS ONGOINGLocal storm report, Mar 20, 2:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM TSTM WND DMG 2 SW CAMERON 30.83N 96.99W
03/20/2012 MILAM TX AMATEUR RADIO
LARGE TREE LIMBS WERE BLOWN DOWN AND BLOCKED THE ROADWAY
AT THE INTERSECTION OF FM 1600 AND CR 218.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.